# SDR QR9R20220511003

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: General aviation
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723709749
- Aircraft time: 2,595 hours
- System (JASC): 8000 · Engine Starting System
- Part: Generator
- Part number: 23081072
- Part serial: P4962
- Condition: Fluctuates
- Part time: 149 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#2 GENERATOR FLUCTUATED BETWEEN 0 AND 60 DURING FLIGHT. A TEST FLIGHT EVALUATION REVEALED #2 STARTER GENERATOR WOULD NOT ENGAGE AND A METALLIC CLICK COULD BE HEARD WHEN ATTEMPTING ENGINE START. VENTING ALSO NOT POSSIBLE. REMOVE AND REPLACED STARTER GENERATOR IAW AMM 24-30-00, 4-2.
